Pacific Journal of Mathematics

Universal coefficient theorems for generalized homology and stable cohomotopy.

Paul C. Kainen

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 397-407.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970613

Mathematical Reviews number (MathSciNet)
MR0319198

Zentralblatt MATH identifier
0214.03302

Subjects
Primary: 55J20

Citation

Kainen, Paul C. Universal coefficient theorems for generalized homology and stable cohomotopy. Pacific J. Math. 37 (1971), no. 2, 397--407. https://projecteuclid.org/euclid.pjm/1102970613


Export citation

References

  • [1] J. F. Adams, Lectures on Generalized Cohomology, in Category Theory, Homology Theory and Their ApplicationsIII, Springer Lecture Notes 99, Springer-Verlag, Berlin- Heidelberg-New York, 1969.
  • [2] E. H. Brown, Cohomology Theories, Ann. Math., 75 (1962), 467-484.
  • [3] A. Deleanu and P. J. Hilton, On the Splittingof Universal Coefficient Sequences, to appear in Proc. Symp. Alg. Top., Aarhus, 1970.
  • [4] P. J. Hilton, Putting Coefficients into a Cohomology Theory, Proc. Kon. Ned. Akad. Wer., 73 (3) (1970), 196-216.
  • [5] P. C. Kainen, Weak Adjoint Functors, to appear in Math. Zeit.
  • [6] J. P. Serre, Homologie Singuliere des Espaces Fibres, Ann. Math., 54 (1951), 425- 505.
  • [7] G. W. Whitehead, Generalized Homology Theories, Trans. Amer. Math. Soc, 102 (1962), 227-283.